Singular perturbation solution of boundary-value problem for a secord-order differential-difference equation
- 16 Downloads
In this paper, the method of two-variables expansion is used to construct boundary layer terms of asymptotic solution of the boundary-value problem for a second-order DDE. The n-order formal asymptotic solution is obtained and the error is estimated. Thus the existence of uniformly valid asymptotic solution is proved.
KeywordsBoundary Layer Asymptotic Solution Singular Perturbation Boundary Layer Region Formal Asymptotic Solution
Unable to display preview. Download preview PDF.
- Jiang Fu-ru, Singular perturbation for elliptic equation,Fudan J. (Natural science), 2 (1978), 29–37. (in Chinese)Google Scholar
- Jiang Fu-ru. On the boundary layer methods.Appl. Math and Mech.,2, 5 (1981).Google Scholar
- Murray, H.P. and F.W. Hams,Maximum Principles in Differential Equation. Prentice-Hall, Englewood Cliffs, New Jersey, (1967).Google Scholar
- Chang, K.W. and F.A. Howes,Nonlinear Singular Perturbation Phenomena: Theory and Application, 1st ed., New York, Springer-Verlag (1984).Google Scholar
- O’Malley, R.E.,Introduction to Singular Perturbations, 1st ed., New York, Academic Press (1974).Google Scholar
- Xu Jun-tao, Singular perturbation of boundary-value problem for a second-order differential-difference equation,Ann. of Diff. Eqs.,2, 1 (1986), 47–64.Google Scholar